# SDR 05FDEA00473

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5398675120400
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. SNRM NR N00844 BETWEEN FR 86 AND FR 87 STG 34L (LT) INTERCOSTAL IS BENT  ANGLE STRAP FOUND TO BE CRACKED REMOVED AND REPLACED WITH NEW ANGLE IAW A310 SRM 51-40-21.
